mental-health-icon
Too much anger n irritation
Dear sir I'm taking ARIP MT 2MG IN THE MORNING AND ARIPMT 5MG IN THE NIGHT N PAXIDEP CR 25MG IN THE NIGHT BUT STILL I GET TOO MUCH ANGRY N GET IRRITATED TOO MUCH,WHICH IS EFFECTING MY PERSONAL N MARRIED LIFE.IM TAKING THESE MEDICINES FOR 8 MONTHS BUT TOO MUCH ANGER N IRRITATION IS STILL THERE.PLZ HELP ME OUT.
33 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

Hi
Next Steps
hi
Health Tips
hi
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Heyy I can help you better with further treatment course needed. U can connect me via whatsapp on seven zero eight two zero two two zero six two.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
There is a scope of detailed history evaluation. The case paper you shared shows a primary diagnosis of OCD and ongoing medications may be helpful for the same but may need alterations based on your present symptoms. Irritability bouts/anger outburst can be related to multiple factors from interpersonal issues to work stress to psychiatric symptom itself. Root cause needs evaluation and needs to be managed accordingly. For example one may get irritable secondary to a build up frustration at work place, may have irritable mania, may be part of personality trait, impulse control issue etc etc …
Next Steps
Psychiatrist can help reevaluate your symptoms and if need be you may consult a psychologist to get external issues resolved.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need to connect immediately
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Dil Se underline stress or you know something which is bothering you which are causing this physical symptoms that you are unable to control its best to understand in depth as to what you’re facing so to provide your effective solution you can consult me for the same. I’ll be really happy to help you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I think there might be an underlying unresolved psychopathology that is leading to your increased anger..may be you are depressed or stressed which are common with ocd..so you need to adjust the dose or change your medications accordingly
Next Steps
Consult psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.